Alert archive / Kansas / Frost Advisories in 2016
Frost Advisory 1, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Apr 11, 2016, 3:36 AM CDT for 17 counties in Kansas. It took effect at Apr 12, 2016, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2016, 3:36 AM CDT (08:36 UTC)
- In effect from
- Apr 12, 2016, 4:00 AM CDT
- Expired
- Apr 12, 2016, 8:34 AM CDT
- In force
- 5 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pratt County, KS, Scott County, KS, Seward County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 5 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.6 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2541 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882 WWUS73 KDDC 110836 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 336 AM CDT MON APR 11 2016 KSZ031-046-065-066-112100- /O.NEW.KDDC.FZ.W.0001.160412T0900Z-160412T1400Z/ ELLIS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED... ST. JOHN...STAFFORD...MACKSVILLE 336 AM CDT MON APR 11 2016 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. * TEMPERATURE...29 TO 32 * IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-043>045-063-064-076>081-086>090-112100- /O.NEW.KDDC.FR.Y.0001.160412T0900Z-160412T1400Z/ TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS- KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY... SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE... HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA... COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 336 AM CDT MON APR 11 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. * TEMPERATURE...33 TO 35 * IMPACTS...SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BURGERT
4 follow-up statements
083 WWUS73 KDDC 111813 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 113 PM CDT MON APR 11 2016 ...COLD TEMPERATURES ACROSS SOUTHWEST KANSAS TONIGHT AND TUESDAY MORNING... KSZ031-046-065-066-121200- /O.CON.KDDC.FZ.W.0001.160412T0900Z-160412T1400Z/ ELLIS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED... ST. JOHN...STAFFORD...MACKSVILLE 113 PM CDT MON APR 11 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... * TEMPERATURE...29 TO 32. * IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES NEAR SUNRISE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-043>045-063-064-076>081-086>090-121200- /O.CON.KDDC.FR.Y.0001.160412T0900Z-160412T1400Z/ TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS- KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY... SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE... HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA... COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 113 PM CDT MON APR 11 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... * TEMPERATURE...33 TO 35. LOCALLY COLDER TEMPERATURES IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES NEAR SUNRISE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TURNER
421 WWUS73 KDDC 120900 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 400 AM CDT TUE APR 12 2016 KSZ031-046-065-066-121400- /O.CON.KDDC.FZ.W.0001.000000T0000Z-160412T1400Z/ ELLIS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED... ST. JOHN...STAFFORD...MACKSVILLE 400 AM CDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...28 TO 32. * IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES NEAR SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-043>045-063-064-076>081-086>090-121400- /O.CON.KDDC.FR.Y.0001.000000T0000Z-160412T1400Z/ TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS- KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY... SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE... HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA... COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 400 AM CDT TUE APR 12 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...33 TO 35. LOCALLY COLDER TEMPERATURES IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES NEAR SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
834 WWUS73 KDDC 120930 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 430 AM CDT TUE APR 12 2016 KSZ031-046-065-066-121400- /O.CON.KDDC.FZ.W.0001.000000T0000Z-160412T1400Z/ ELLIS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED... ST. JOHN...STAFFORD...MACKSVILLE 430 AM CDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...29 TO 32. * IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES NEAR SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ061-062-074-075-121400- /O.NEW.KDDC.FG.Y.0004.160412T0930Z-160412T1400Z/ HAMILTON-KEARNY-STANTON-GRANT- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... JOHNSON CITY...ULYSSES 430 AM CDT TUE APR 12 2016 /330 AM MDT TUE APR 12 2016/ ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. * VISIBILITY...DOWN TO A QUARTER MILE OR LESS AT TIMES. * IMPACTS...BE ALERT FOR RAPID CHANGES IN VISIBILITY...LESS THAN A QUARTER MILE OVER SHORT DISTANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ030-043>045-063-064-076>081-086>090-121400- /O.CON.KDDC.FR.Y.0001.000000T0000Z-160412T1400Z/ TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS- KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY... SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE... HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA... COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 430 AM CDT TUE APR 12 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...33 TO 35. LOCALLY COLDER TEMPERATURES IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED BY THESE COLD TEMPERATURES NEAR SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
857 WWUS73 KDDC 121334 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 834 AM CDT TUE APR 12 2016 KSZ031-046-065-066-121445- /O.CAN.KDDC.FZ.W.0001.000000T0000Z-160412T1400Z/ ELLIS-RUSH-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED... ST. JOHN...STAFFORD...MACKSVILLE 834 AM CDT TUE APR 12 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING. $$ KSZ061-062-074-075-121445- /O.CAN.KDDC.FG.Y.0004.000000T0000Z-160412T1400Z/ HAMILTON-KEARNY-STANTON-GRANT- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... JOHNSON CITY...ULYSSES 834 AM CDT TUE APR 12 2016 /734 AM MDT TUE APR 12 2016/ ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE DENSE FOG ADVISORY. AREAS OF DENSE FOG WILL CONTINUE TO DISSIPATE THROUGH 9 AM. $$ KSZ030-043>045-063-064-076>081-086>090-121445- /O.CAN.KDDC.FR.Y.0001.000000T0000Z-160412T1400Z/ TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS- KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY... SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE... HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA... COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 834 AM CDT TUE APR 12 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL WARM THROUGH THE MORNING. $$ TURNER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Apr 11, 3:03 AM CDT, 33 minutes earlier.
Area forecast discussion, Apr 11, 3:03 AM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 303 AM CDT MON APR 11 2016 ...Updated Short term and Long term discussions... .SHORT TERM...(Today and tonight) Issued at 301 AM CDT Mon Apr 11 2016 Convection this morning will continue across south central Kansas given the 700mb to 500mb lapse rates associated with an upper level wave as it crosses south central Kansas. At this time severe weather are not expected but occasional lightning can be expected through the early morning hours. This precipitation in south central Kansas will become more widely scattered early this morning as precipitation chances across western Kansas starts to increase as an area of mid level moisture and frontogenisis crosses western Kansas between 15z and 21z Monday. Based on the expected precipitation and prolonged cloud cover in southwest and south central Kansas do not expect temperatures to warm much today. The previous forecast appears to have a good handle with keeping temperatures on the cool side today under cloudy skies. Will keep highs today mainly in the upper 40s to around 50 in southwest Kansas. In north central Kansas the skies are expected to clear sooner so afternoon temperatures here may end up being 10 to near 15 degrees warmer compared to the highs in far southwest Kansas. Given the increase in precipitation chances early today some locations across southwest Kansas has the potential to pick up another quarter of an inch of rainfall after 7am today. Light winds and clearing skies tonight will provide favorable conditions for temperatures to fall back at least into the low to mid 30s by early Tuesday morning. The coolest temperatures overnight are expected to be across north central and south central Kansas based on where the surface ridge axis will be between 09z and 12z Tuesday. In this area will trend towards the cooler guidance. Further west a southerly winds is expected to develop after midnight and even a few of the models suggests that clouds may linger near the Colorado border through the early morning hours. Given the expected lows tonight will go ahead an issue a frost advisory for south central and most of western Kansas. Currently have temperatures falling below 32 degrees in north central Kansas so will issue a freeze warning for this area tonight. .LONG TERM...(Tuesday through Sunday) Issued at 301 AM CDT Mon Apr 11 2016 After a chilly start Tuesday morning the NAM and GFS models soundings indicating highs Tuesday afternoon should warm back into the low to mid 60s under a mostly sunny sky. Models this morning remain in good agreement with a warming trend mid to late week as the next upper level low exits the eastern Pacific and crosses the western United States. High temperatures on Wednesday should easily climb back into the 70s with near 80 degrees highs being possible across portions of far western Kansas on Thursday. As this next upper level system deepens late week near the four corners region a gusty south wind across the central and southern plains will begin to draw more humid air back into western Kansas. Based on the stronger wind speeds late week along with higher surface dew points returning the low temperatures late week should easily average around 15 degrees above the seasonal normals. By Saturday the precipitation chances will be on the increase across western Kansas given the return of low level moisture along with any embedded upper wave preceding the main upper level system as it slowly moves east across New Mexico. Precipitation chances for western Kansas will continue until this upper low finally crosses the Central and Southern Plains Sunday night or Monday. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1203 AM CDT Mon Apr 11 2016 A northeast wind at around 15 knots will continue through early Monday morning as a surface cold front slowly moves south across Oklahoma and the Texas Panhandle. Behind this cold front scattered convection will increase in coverage in the GCK and DDC areas through 12z Monday as ceilings lower into the MVFR category between 12z and 15z Monday based on NAM BUFR soundings. HYS area is expecting VFR conditions through early Monday. MVFR to low VFR ceilings can be expected through late day at DDC and GCK as the chance for rain continues. The rain chances will end between 18z and 21z Monday at DDC and GCK with clearing conditions the developing late day and early Monday night. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 33 63 39 / 60 0 0 0 GCK 51 34 66 39 / 60 10 0 0 EHA 47 35 65 41 / 50 10 0 0 LBL 48 34 65 41 / 50 10 0 0 HYS 60 31 65 38 / 20 0 0 0 P28 57 33 65 39 / 50 0 0 0 && .DDC Watches/Warnings/Advisories... Frost Advisory from 3 AM to 9 AM CDT Tuesday for KSZ030-043>045- 063-064-076>081-086>090. Freeze Warning from 3 AM to 9 AM CDT Tuesday for KSZ031-046-065- 066. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Burgert
Hazardous weather outlook, Apr 10, 2:16 PM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 216 PM CDT SUN APR 10 2016 KSZ030-031-043>046-061>066-074>081-084>090-111930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 216 PM CDT SUN APR 10 2016 /116 PM MDT SUN APR 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. DISCUSSION...MOST OF THE SEVERE WEATHER WILL BE EAST AND SOUTH OF THE FORECAST DISTRICT. BARBER COUNTY COULD SEE QUARTER SIZE HAIL AND 60 MPH WINDS. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DISCUSSION...AREAS OF FROST WILL BE POSSIBLE EARLY TUESDAY MORNING. THERE WILL BE A CHANCE FOR THUNDERSTORMS FROM LATE THURSDAY THOROUGH THE START OF THE WEEKEND PERIOD. AT THIS IT IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE STRONG OR EVEN SEVERE. HAZARDS WEATHER RISK... MONDAY... ELEVATED FROST RISK. LIMITED FIRE WEATHER RISK. TUESDAY... ELEVATED FROST RISK. LIMITED FIRE WEATHER RISK. WEDNESDAY... LIMITED FIRE WEATHER RISK. THURSDAY... LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. FRIDAY... LIMITED LIGHTNING RISK. ELEVATED NON THUNDERSTORM WIND RISK. LIMITED FIRE WEATHER RISK. SATURDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED FIRE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR BARBER COUNTY. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:36 AM CDT | Freeze Warning | DDC | Ellis, Pawnee, Rush, Stafford | 29 hr |
| Apr 11, 11:30 AM CDT | Areal Flood Warning | DDC | Haskell, Seward | 6 hr |
Nearby
Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.